Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 26, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 10, 2008, 3:56 AM CDT for Bell County, Falls County, Milam County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2008, 3:56 AM CDT (08:56 UTC)
- Expired
- Apr 10, 2008, 4:45 AM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Bell County, TX, Falls County, TX, Milam County, TX
The radar
The Ft Hood radar (KGRK), 41 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 4:13 AM CDT | TSTM WND DMG | Temple, TX | ROOF TORN OFF SEVERAL STRUCTURES AT THE INTERSECTION OF CALHOUN AND 13TH ST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 3:54 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 22.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 100856 TORFWD TXC027-145-331-100945- /O.NEW.KFWD.TO.W.0026.080410T0856Z-080410T0945Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 356 AM CDT THU APR 10 2008 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... CENTRAL BELL COUNTY IN NORTH CENTRAL TEXAS... SOUTHWESTERN FALLS COUNTY IN NORTH CENTRAL TEXAS... NORTHWESTERN MILAM COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 445 AM CDT * AT 356 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO NEAR HARKER HEIGHTS..MOVING EAST AT 40 MPH. * THE TORNADO WILL BE NEAR... SALADO AND BELTON BY 405 AM CDT... TEMPLE BY 415 AM CDT... LITTLE RIVER-ACADEMY BY 420 AM CDT... ROGERS BY 430 AM CDT... BUCKHOLTS BY 440 AM CDT... CAMERON AND ROSEBUD BY 445 AM CDT... TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL NOON CDT THURSDAY FOR EASTERN TEXAS. LAT...LON 3121 9684 3074 9687 3098 9773 3111 9770 TIME...MOT...LOC 0856Z 277DEG 35KT 3102 9760 $$
1 follow-up statement
000
WWUS54 KFWD 100912
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 AM CDT THU APR 10 2008
TXC027-145-331-100945-
/O.CON.KFWD.TO.W.0026.000000T0000Z-080410T0945Z/
FALLS TX-BELL TX-MILAM TX-
411 AM CDT THU APR 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
NORTHWESTERN MILAM...SOUTHEASTERN BELL AND SOUTHWESTERN FALLS
COUNTIES...
AT 411 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 4 MILES NORTHEAST OF
SALADO...MOVING EAST AT 40 MPH.
POWER FLASHES HAVE BEEN REPORTED NEAR TEMPLE. VERY HIGH WINDS WILL
ACCOMPANY THIS STORM. SEEK SHELTER NOW AWAY FROM WINDOWS
THE TORNADO WILL BE NEAR...
LITTLE RIVER-ACADEMY BY 420 AM CDT...
ROGERS BY 430 AM CDT...
BUCKHOLTS BY 440 AM CDT...
CAMERON AND ROSEBUD BY 445 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 3091 9751 3092 9751 3092 9755 3094 9755
3094 9759 3095 9759 3095 9764 3109 9761
3121 9684 3074 9687
TIME...MOT...LOC 0911Z 277DEG 35KT 3100 9743
$$
SCHULTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:47 AM CDT, 9 minutes earlier.
Area forecast discussion, Apr 10, 3:47 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION...CORRECTED TYPO NATIONAL WEATHER SERVICE FORT WORTH TX 347 AM CDT THU APR 10 2008 .DISCUSSION... SECOND ROUND OF SEVERE STORMS NOW MOVING QUICKLY WEST TO EAST THROUGH NORTH TEXAS. A STOUT SQUALL LINE EXTENDS FROM NEAR GAINESVILLE...TO CLEBURNE...TO GATESVILLE. FORWARD SPEED IS AROUND 50 KTS. THIS COMBINED WITH THE WINDS ASSOCIATED WITH THE LINE ITSELF HAS BEEN CAUSING MAJOR DAMAGE IN THE FORM OF TREES AND POWER LINES DOWN AS WELL AS SOME STRUCTURAL DAMAGE. REPORTS OF WIND SPEEDS TO 80 MPH ARE COMMON. HAIL AND TORNADO REPORTS HAVE BEEN SCARCE...ALTHOUGH A FEW CELLS ARE EXHIBITING ROTATION. THE SEVERE WEATHER SHOULD BE JUST EAST OF THE CWA COINCIDENT WITH THE EXPIRATION OF THE TORNADO WATCH AT 6 AM. NEW TOR WATCH WILL BE ISSUED FOR THE REMAINDER OF NORTH TEXAS NOT IN THE CURRENT WATCH. FLASH FLOOD WATCH IS STILL IN EFFECT...ALTHOUGH SPEED OF THE SYSTEM HAS SO FAR PRECLUDED MANY FLOODING PROBLEMS. GUIDANCE CONTINUES TO SHOW WIND SPEEDS IN THE 20-30 KT RANGE THIS AFTERNOON AS THE SURFACE LOW SWINGS TO OUR NORTH. HAVE ALREADY ISSUED A WIND ADVISORY FOR THE ENTIRE AREA THROUGH 9 PM. GUSTS TO 40 MPH ARE LIKELY THIS AFTERNOON...ESPECIALLY IN THE NORTHERN HALF OF THE FORECAST AREA. WINDS SHOULD DIE DOWN AS SURFACE LOW PULLS OFF TO THE NORTHEAST AND PRESSURE GRADIENT RELAXES. THE REMAINDER OF THE FORECAST LOOKS MUCH TAMER WITH NO POPS IN THE FORECAST AFTER TODAY. SPRAWLING SURFACE HIGH WILL OCCUPY MUCH OF THE CENTRAL U.S. INCLUDING NORTH TEXAS THROUGH THE REMAINDER OF THE 7 DAY FORECAST. STRONG SOUTHWEST WINDS ALONG WITH CLEARING SKIES SHOULD HELP TEMPS TODAY REACH THE LOWER 80S AT MOST LOCATIONS. FROPA WILL OCCUR TOMORROW MORNING KNOCKING HIGH TEMPS BACK INTO THE 60S AND 70S FOR FRIDAY AND SATURDAY. CONTINUED NORTH WINDS ON THE WESTERN SIDE OF THE DEPARTING LOW PRESSURE SYSTEM ALONG WITH ANOTHER SHOT OF COLD AIR WILL KEEP TEMPS DOWN SUNDAY AS WELL. MONDAY THROUGH WEDNESDAY LOOK NICE AS TEMPERATURES REBOUND INTO THE 70S. SH/13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 50 70 46 68 / 20 5 0 0 0 WACO, TX 84 52 75 47 70 / 20 5 0 0 0 PARIS, TX 79 49 68 43 64 / 60 10 0 0 0 DENTON, TX 81 47 70 43 67 / 20 5 0 0 0 MCKINNEY, TX 80 47 69 45 66 / 30 5 0 0 0 DALLAS, TX 82 53 72 47 68 / 20 5 0 0 0 TERRELL, TX 80 53 70 45 65 / 40 10 0 0 0 CORSICANA, TX 83 54 72 46 68 / 30 10 0 0 0 TEMPLE, TX 83 54 74 46 72 / 20 5 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>120-129. && 13
Hazardous weather outlook, Apr 9, 9:25 PM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 925 PM CDT WED APR 9 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 925 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS NAMELY THOSE AREAS OF NORTH TEXAS CLOSE TO A SURFACE WARM FRONT NORTH OF INTERSTATE 20 AND NEAR THE RED RIVER. MAIN HAZARDS THROUGH TONIGHT WILL BE VERY LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND A FEW ISOLATED TORNADOES WILL BE POSSIBLE NEAR THESE AREAS. ELSEWHERE...THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO A SQUALL LINE OVER WEST TEXAS THROUGH MIDNIGHT...THEN SPREAD EAST INTO NORTH TEXAS AFTER MIDNIGHT AND THROUGH DAYBREAK THURSDAY MORNING. LARGE HAIL... HEAVY RAINFALL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 60 MPH ARE ALL POSSIBLE WITH THIS ACTIVITY LATE TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF INTERSTATE 20 THROUGH THURSDAY MORNING. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS UP TO 4 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS... AND LARGE HAIL. THE SEVERE WEATHER THREAT WILL END FROM WEST TO EAST BY THURSDAY AFTERNOON. BEHIND THE COLD FRONT...STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF NORTH TEXAS THROUGH THE OVERNIGHT. 05/
In the hours before
Local storm report, Apr 10, 3:09 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM TSTM WND DMG GLEN ROSE 32.24N 97.75W
04/10/2008 SOMERVELL TX AMATEUR RADIO
LARGE TREE DOWN IN GLEN ROSELocal storm report, Apr 10, 3:14 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
314 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM TSTM WND DMG ALEDO 32.70N 97.60W
04/10/2008 PARKER TX PUBLIC
HOME SUSTAINED DAMAGE...DEBRIS THROUGH WINDOWSLocal storm report, Apr 10, 3:19 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
319 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM HAIL 1 N ALVORD 33.37N 97.70W
04/10/2008 E1.00 INCH WISE TX LAW ENFORCEMENT
QUARTER HAIL NORTH OF ALVORDLocal storm report, Apr 10, 3:25 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM TSTM WND GST MINERAL WELLS 32.82N 98.08W
04/10/2008 E60 MPH PALO PINTO TX PUBLICLocal storm report, Apr 10, 3:30 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND GST FORT WORTH 32.75N 97.34W
04/10/2008 E70 MPH TARRANT TX ASOS
MEASURED AT MEACHEM AIRPORT (FTW)Special weather statement, Apr 10, 3:51 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CDT THU APR 10 2008
TXZ158-174-100915-
BELL TX-MILAM TX-
351 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN BELL COUNTY
WEST CENTRAL MILAM COUNTY
AT 351 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF HARKER HEIGHTS...MOVING EAST AT
52 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...HARKER HEIGHTS...
HOLLAND...LITTLE RIVER-ACADEMY...ROGERS AND SALADO.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IN ADDITION...THE STORM HAS SHOWN PERSISTENT ROTATION AND IF THIS
STRENGTHENS IT MAY PRODUCE A TORNADO.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.
LAT...LON 3090 9776 3108 9772 3109 9713 3105 9712
3103 9709 3101 9709 3100 9707 3071 9712
TIME...MOT...LOC 0851Z 280DEG 45KT 3097 9763The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:13 PM CDT | Tornado Warning | FWD | Jack, Wise | 47 min |
| Apr 9, 7:14 PM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Apr 9, 7:33 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 27 min |
| Apr 9, 7:48 PM CDT | Tornado Warning | FWD | Denton, Wise | 42 min |
| Apr 9, 8:22 PM CDT | Tornado Warning | FWD | Cooke, Denton | 38 min |
| Apr 9, 8:57 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 53 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 115 min |
| Apr 10, 1:00 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 60 min |
| Apr 10, 1:19 AM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| Apr 10, 1:29 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 18 hr |
| Apr 10, 1:39 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 53 min |
| Apr 10, 2:00 AM CDT | Severe Thunderstorm Warning | FWD | Comanche | 46 min |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Denton | 32 hr |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Dallas | 43 hr |
| Apr 10, 2:11 AM CDT | Special Weather Statement | FWD | Jack | 34 min |
| Apr 10, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 46 min |
| Apr 10, 2:21 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 39 min |
| Apr 10, 2:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 10, 2:28 AM CDT | Tornado Warning | FWD | Erath | 25 min |
| Apr 10, 2:35 AM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 39 min |
| Apr 10, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 39 min |
| Apr 10, 2:47 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 43 min |
| Apr 10, 3:00 AM CDT | Tornado Warning | FWD | Somervell | 15 min |
| Apr 10, 3:03 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 57 min |
| Apr 10, 3:06 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 39 min |
| Apr 10, 3:10 AM CDT | Tornado Warning | FWD | Johnson | 35 min |
| Apr 10, 3:16 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 44 min |
| Apr 10, 3:18 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 57 min |
| Apr 10, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 64 min |
| Apr 10, 3:32 AM CDT | Tornado Warning | FWD | Ellis, Johnson, Tarrant | 28 min |
| Apr 10, 3:39 AM CDT | Tornado Warning | FWD | Collin, Dallas | 36 min |
| Apr 10, 3:42 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 63 min |
| Apr 10, 3:51 AM CDT | Special Weather Statement | FWD | Bell | 24 min |
| Apr 10, 3:59 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 31 min |
| Apr 10, 4:04 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Hill, Limestone, McLennan | 56 min |
| Apr 10, 4:08 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 67 min |
| Apr 10, 4:15 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 60 min |
| Apr 10, 4:16 AM CDT | Tornado Warning | FWD | Bell, Falls | 44 min |
| Apr 10, 4:23 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Navarro | 67 min |
| Apr 10, 4:48 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 72 min |
| Apr 10, 4:51 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 54 min |
| Apr 10, 4:58 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 47 min |
| Apr 10, 5:00 AM CDT | River Flood Warning | FWD | Wise | 52 hr |
| Apr 10, 5:12 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 63 min |
| Apr 10, 5:22 AM CDT | Tornado Warning | FWD | Anderson, Freestone | 38 min |
| Apr 10, 5:23 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 52 min |
| Apr 10, 5:46 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 29 min |
| Apr 10, 5:59 AM CDT | River Flood Warning | FWD | Dallas | 91 min |
| Apr 10, 6:19 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 26 min |
| Apr 10, 6:24 AM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| Apr 10, 6:34 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Robertson | 30 min |
| Apr 10, 9:53 AM CDT | River Flood Warning | FWD | Hunt | 34 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.